Facebook Pixel
EmpowHER Guest

Vaginal discharge and slight bleeding, but I am not sure if I am on my period or not?

By Anonymous November 17, 2016 - 3:56am
Rate This


My boyfriend and I had unprotected sex whereby he did came inside of me. We did this a week before my period and I took the Plan B pills after we had sex. On the week that my period is expected to come, every time I wipe there are dark brownish discharge on the toilet paper/tissue. A couple days afterwards the discharge turned more red but when I put on a pad there's nothing on the pad. However, when I wipe to check if I'm bleeding there will be reddish dark brown discharge on the tissue. Am I on my period or not??????

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. Thank you for reaching out to our community with your question about this discharge.

It sounds more like bleeding caused by taking Plan B. One reported side effect of the pill is changes in the menstrual cycle. It can cause your period to be delayed by up to five days.

If you are sexually active again, before your period starts, please have your partner wear a condom. Do not take any emergency contraceptive again.

Once you get your period, you know that you did not become pregnant. I urge you then to speak with a gynecologist, and choose a regular form of birth control to use.


November 17, 2016 - 8:05am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!